American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F11) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Eric T. Mortenson. Eulerian series as Modular forms revisited. Proc. Amer. Math. Soc. 143 (2015) 2379-2385.
Abstract, references, and article information   
View Article: PDF

[2] Wissam Raji. Corrigendum to ``Eichler cohomology for generalized modular forms of real weights''. Proc. Amer. Math. Soc. 143 (2015) 1363-1364.
Abstract, references, and article information   
View Article: PDF

[3] Soumya Das and Satadal Ganguly. Gaps between nonzero Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 142 (2014) 3747-3755.
Abstract, references, and article information   
View Article: PDF

[4] Debargha Banerjee. A note on the Eisenstein elements of prime square level. Proc. Amer. Math. Soc. 142 (2014) 3675-3686.
Abstract, references, and article information   
View Article: PDF

[5] Kathrin Bringmann, Karl-Heinz Fricke and Zachary A. Kent. Special $L$-values and periods of weakly holomorphic modular forms. Proc. Amer. Math. Soc. 142 (2014) 3425-3439.
Abstract, references, and article information   
View Article: PDF

[6] SoYoung Choi and Chang Heon Kim. Mock modular period functions and $L$-functions of cusp forms in higher level cases. Proc. Amer. Math. Soc. 142 (2014) 3369-3386.
Abstract, references, and article information   
View Article: PDF

[7] Sheng-Chi Liu. Simultaneous nonvanishing of $GL(2) \times GL(2)$ and $GL(2)$ $L$-functions. Proc. Amer. Math. Soc. 142 (2014) 1953-1964.
Abstract, references, and article information   
View Article: PDF

[8] Vicentiu Pasol and Alexandru A. Popa. On the Petersson scalar product of arbitrary modular forms. Proc. Amer. Math. Soc. 142 (2014) 753-760.
Abstract, references, and article information   
View Article: PDF

[9] Jeffrey Beyerl, Kevin James and Hui Xue. Divisibility of an eigenform by an eigenform. Proc. Amer. Math. Soc. 142 (2014) 29-38.
Abstract, references, and article information
View Article: PDF

[10] Masanobu Kaneko and Yuichi Sakai. The Ramanujan-Serre differential operators and certain elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 3421-3429.
Abstract, references, and article information   
View Article: PDF

[11] Bumkyu Cho and YoungJu Choie. On harmonic weak Maass forms of half integral weight. Proc. Amer. Math. Soc. 141 (2013) 2641-2652.
Abstract, references, and article information   
View Article: PDF

[12] Wissam Raji. Eichler cohomology of generalized modular forms of real weights. Proc. Amer. Math. Soc. 141 (2013) 383-392.
Abstract, references, and article information   
View Article: PDF

[13] Jonas Jermann. Interlacing property of the zeros of $j_n(\tau)$. Proc. Amer. Math. Soc. 140 (2012) 3385-3396.
Abstract, references, and article information   
View Article: PDF

[14] Wenzhi Luo. Central values of the symmetric square $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 3313-3322.
Abstract, references, and article information   
View Article: PDF

[15] Ricardo Menares. Equidistribution of Hecke points on the supersingular module. Proc. Amer. Math. Soc. 140 (2012) 2687-2691.
Abstract, references, and article information   
View Article: PDF

[16] Michael Dewar. The image and kernel of Atkin's $U_{p}$ operator modulo $p$. Proc. Amer. Math. Soc. 140 (2012) 1931-1938.
Abstract, references, and article information   
View Article: PDF

[17] Jerome William Hoffman, Ling Long and Helena Verrill. On $\ell$-adic representations for a space of noncongruence cuspforms. Proc. Amer. Math. Soc. 140 (2012) 1569-1584. MR 2869141.
Abstract, references, and article information   
View Article: PDF

[18] Robert Osburn and Brundaban Sahu. Congruences via modular forms. Proc. Amer. Math. Soc. 139 (2011) 2375-2381. MR 2784802.
Abstract, references, and article information   
View Article: PDF

[19] Bumkyu Cho and YoungJu Choie. Zagier duality for harmonic weak Maass forms of integral weight. Proc. Amer. Math. Soc. 139 (2011) 787-797. MR 2745632.
Abstract, references, and article information   
View Article: PDF

[20] M. Ram Murty and Kaneenika Sinha. Factoring newparts of Jacobians of certain modular curves. Proc. Amer. Math. Soc. 138 (2010) 3481-3494. MR 2661548.
Abstract, references, and article information   
View Article: PDF

[21] Abdelkrim El Basraoui and Abdellah Sebbar. Zeros of the Eisenstein series $E_2$. Proc. Amer. Math. Soc. 138 (2010) 2289-2299. MR 2607858.
Abstract, references, and article information   
View Article: PDF

[22] John J. Webb. Partition values and central critical values of certain modular $L$-functions. Proc. Amer. Math. Soc. 138 (2010) 1263-1272. MR 2578520.
Abstract, references, and article information   
View Article: PDF

[23] Jayce R. Getz. Corrigendum to ``A generalization of a theorem of Rankin and Swinnerton-Dyer on zeros of modular forms''. Proc. Amer. Math. Soc. 138 (2010) 1159-1159. MR 2566581.
Abstract, references, and article information   
View Article: PDF

[24] Sharon Garthwaite, Ling Long, Holly Swisher and Stephanie Treneer. Zeros of some level 2 Eisenstein series. Proc. Amer. Math. Soc. 138 (2010) 467-480. MR 2557165.
Abstract, references, and article information   
View Article: PDF

[25] Ron Evans. Hypergeometric $\mathbf {{}_3{\it F}_2(1/4)}$ evaluations over finite fields and Hecke eigenforms. Proc. Amer. Math. Soc. 138 (2010) 517-531. MR 2557169.
Abstract, references, and article information   
View Article: PDF

[26] Noam D. Elkies and Scott Duke Kominers. Refined configuration results for extremal {Type II} lattices of ranks $40$ and $80$. Proc. Amer. Math. Soc. 138 (2010) 105-108. MR 2550174.
Abstract, references, and article information
View Article: PDF

[27] Emily Clader, Yvonne Kemper and Matt Wage. Lacunarity of certain partition-theoretic generating functions. Proc. Amer. Math. Soc. 137 (2009) 2959-2968. MR 2506454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Guangshi Lü. On sums involving coefficients of automorphic $L$-functions. Proc. Amer. Math. Soc. 137 (2009) 2879-2887. MR 2506445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Huixue Lao and Ayyadurai Sankaranarayanan. The average behavior of Fourier coefficients of cusp forms over sparse sequences. Proc. Amer. Math. Soc. 137 (2009) 2557-2565. MR 2497466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Guangshi Lü. Average behavior of Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 137 (2009) 1961-1969. MR 2480277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2